Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A problem of Robinson

Author: P. R. Garabedian
Journal: Bull. Amer. Math. Soc. 55 (1949), 917-922
MathSciNet review: 0032746
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Bounded analytic functions, Duke Math. J. vol. 14 (1947) pp. 1-11. MR 21108
  • 2. P. R. Garabedian, Schwarz's lemma and the Szegö kernel function, Thesis, Harvard University, 1948.
  • 3. R. M. Robinson, Analytic functions in circular rings, Duke Math. J. vol. 10 (1943) pp. 341-354. MR 8092

Additional Information


American Mathematical Society